# SDR ZZDA2011267

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT FWD ENTRY DOOR JAMB, STA 205, LONG 15, CRACKED.  ACCOMPLISHED ENTRY DOOR JAMB DOUBLER REPAIR PER B717 SRM 51-70-10 AND B717 SRM 51-41-02.
